JournalsprimsVol. 33, No. 4pp. 643–685

Monodromy at Infinity and Fourier Transform

  • Claude Sabbah

    Ecole Polytechnique, Palaiseau, France
Monodromy at Infinity and Fourier Transform cover
Download PDF

Abstract

Let f:_U_→U be a regular function on a smooth quasi-projective variety U. We compute the limit mixed Hodge structure (when _t_→ ∞) of the cohomology of the fibers f= t in terms of the Fourier transform of the Gauss-Manin system associated to f.

Cite this article

Claude Sabbah, Monodromy at Infinity and Fourier Transform. Publ. Res. Inst. Math. Sci. 33 (1997), no. 4, pp. 643–685

DOI 10.2977/PRIMS/1195145150